# SDR 29GA2018012600002

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 38,094 hours, 42,169 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY LIGHT AT 4A IS INOPERATIVE.  ADJUSTED TO EMERGENCY LIGHTING COVE ASSEMBLY IAW AMM 33-50-55-04.
